Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The exponential spectrum in Banach algebras


Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 58 (1976), 114-118
MSC: Primary 46H05; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1976-0407603-5
MathSciNet review: 0407603
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The exponential spectrum of a Banach algebra element is introduced, and used to obtain a spectral permanence result for quotient algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05, 47H10

Retrieve articles in all journals with MSC: 46H05, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0407603-5
Keywords: Generalized exponentials in a Banach algebra, boundary of the spectrum, connected hull of a compact set
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society